RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Polyakov, Petr Lazarevich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 11

Number of views:
This page:121
Abstract pages:2135
Full texts:701
References:330
E-mail:

http://www.mathnet.ru/eng/person22036
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. Gennadi M. Henkin, Peter L. Polyakov, “Inversion formulas for complex Radon transform on projective varieties and boundary value problems for systems of linear PDEs”, Tr. Mat. Inst. Steklova, 279 (2012),  242–256  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 279 (2012), 230–244  isi
1990
2. P. L. Polyakov, G. M. Henkin, “Integral formulas for solution of the $\partial$-equation, and interpolation problems in analytic polyhedra”, Tr. Mosk. Mat. Obs., 53 (1990),  130–170  mathnet  mathscinet  zmath
1987
3. P. L. Polyakov, “Zeros of holomorphic functions of finite order in the polydisc”, Mat. Sb. (N.S.), 133(175):1(5) (1987),  103–111  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 103–112
1986
4. P. L. Polyakov, G. M. Henkin, “Homotopy formulas for the $\overline\partial$-operator on $\mathbf CP^n$ and the Radon–Penrose transform”, Izv. Akad. Nauk SSSR Ser. Mat., 50:3 (1986),  566–597  mathnet  mathscinet  zmath; Math. USSR-Izv., 28:3 (1987), 555–587
1985
5. P. L. Polyakov, G. M. Henkin, “Residue integral formulas and the Radon-Penrose transform for nonclosed forms”, Dokl. Akad. Nauk SSSR, 283:2 (1985),  298–303  mathnet  mathscinet  zmath
6. P. L. Polyakov, “A solution of the $\overline\partial$-equation with an estimate in tubular domains”, Uspekhi Mat. Nauk, 40:1(241) (1985),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:1 (1985), 235–236  isi
1983
7. P. L. Polyakov, “Extension of bounded holomorphic functions from an analytic curve in general position to a polydisk”, Funktsional. Anal. i Prilozhen., 17:3 (1983),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:3 (1983), 237–239  isi
1972
8. P. L. Polyakov, “Banach cohomology of piecewise strictly pseudoconvex domains”, Mat. Sb. (N.S.), 88(130):2(6) (1972),  238–255  mathnet  mathscinet  zmath; Math. USSR-Sb., 17:2 (1972), 237–256
1971
9. P. L. Polyakov, “Banach cohomology of fibered spaces”, Uspekhi Mat. Nauk, 26:4(160) (1971),  243–244  mathnet  mathscinet  zmath
10. P. L. Polyakov, “The Cauchy–Weil formula for differential forms”, Mat. Sb. (N.S.), 85(127):3(7) (1971),  388–402  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:3 (1971), 383–398
1969
11. P. L. Polyakov, “On the triviality of families of compact complex spaces”, Mat. Sb. (N.S.), 79(121):3(7) (1969),  357–367  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:3 (1969), 335–344

2017
12. B. Berndtsson, S. V. Kislyakov, R. G. Novikov, V. M. Polterovich, P. L. Polyakov, A. E. Tumanov, A. A. Shananin, C. L. Epstein, “Gennadi Markovich Henkin (obituary)”, Uspekhi Mat. Nauk, 72:3(435) (2017),  170–190  mathnet  mathscinet  elib; Russian Math. Surveys, 72:3 (2017), 547–570  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020